# SDR HEEA954306

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- Engine: Allsn 250C30S
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spline Adapter
- Part number: 230052711
- Condition: Stepwear
- Location: Compressor
- Part time: 915 hours
- Component: 23051643
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE OVERHAUL.  UPON INSPECTION OF COMPRESSOR PARTS NOTED THE FOLLOWING:  STEP WEAR BEYOND LIMITS ON SPLINE  ADAPTER INNER SPLINES. INSTALLED NEW ADAPTER.    SEE MMIR# 4305 FOR SPUR ADAPTER  GEARSHAFT WHICH WAS ALSO REPLACED.
